It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Tim on July 19, 2000 at 02:03:31:

In Reply to: Re: Fosamax side effect posted by mary on December 15, 1999 at 07:18:38:

: : : Anyone else have joint pain and stiffness after starting to take
: : : Fosamax? I started taking a 5 mg. preventive dose and began
: : : having ankle pain two weeks later. Stopped taking it immediately,
: : : but my ankle is still not normal almost two months later.
: : : bjm

: : I did not have that kind of side effect from fosamax.I was on it for almost a month,5mg also,and got burning in my throat.I had taken it correctly with the extra water etc. I have stopped it.Also have been reading some scary stuff that can happen as side effects.
: : Barb.
: I had the exact same problem as Barb. I stopped taking Fosamax one year ago but now have acid reflux which has not gone away despite taking medication. Has your throat improved? What treatment did you take?

:: I am just starting fosomax. I am 36 year old male. My testerone level is low ad hence, even with hormone replacement I have severe Osteoporosis. I recently ble a disc at the L5-S1. I may be sugical candidate, but am concerned with bondensity if they fuse. I am takink the Fosomax with 8 z. of water in the morning and are eiether sitting up or standing up per Drs. orders - Did any of you dvelope you symptoms even thous you sat up after taking it? Please let me know so I can dialogue with my doctor regarding this matter if it deveolops. Does amny recommend a different drug?
Signed Tim




Follow Ups




All times are GMT -7. The time now is 10:52 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!